Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Minimal invariant functions of the space-time Wiener process


Author: Kai Yuen Woo
Journal: Trans. Amer. Math. Soc. 231 (1977), 191-200
MSC: Primary 60J50; Secondary 60J65
DOI: https://doi.org/10.1090/S0002-9947-1977-0494524-0
MathSciNet review: 0494524
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Minimal invariant functions of the space-time Wiener process are obtained.


References [Enhancements On Off] (What's this?)

  • [1] R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Academic Press, New York and London, 1968. MR 41 #9348. MR 0264757 (41:9348)
  • [2] D. A. Darling, When is a fixed number of observations optimal?, Proc. Sixth Berkeley Sympos. Math. Statist. and Probability, Vol. IV, 1972, pp. 33-35. MR 0402908 (53:6722)
  • [3] J. L. Doob, Stochastic processes, Wiley, New York; Chapman and Hall, London, 1953. MR 15, 445. MR 0058896 (15:445b)
  • [4] J. L. Doob, J. L. Snell and R. E. Williamson, Application of boundary theory to sums of independent random variables, Contributions to Probability and Statistics, Stanford Univ. Press, Stanford, Calif., 1960, pp. 182-197. MR 22 #11416. MR 0120667 (22:11416)
  • [5] E. B. Dynkin, Markov processes, Fitmatgiz, Moscow, 1963; English transl., Vols. I, II, Grundlehren math. Wiss., Bände 121, 122, Springer-Verlag, Berlin, 1965; Academic Press, New York. MR 33 #1886, 1887. MR 0193670 (33:1886)
  • [6] T. L. Lai, Space-time processes, parabolic functions and one-dimensional diffusions, Trans. Amer. Math. Soc. 175 (1973), 409-438. MR 48 # 12656. MR 0334337 (48:12656)
  • [7] H. P. McKean, Jr., Stochastic integrals, Academic Press, New York, 1969. MR 40 #947. MR 0247684 (40:947)
  • [8] P.-A. Meyer, Processus de Markov. La frontière de Martin, Lecture Notes in Math., vol. 77, Springer-Verlag, Berlin and New York, 1968. MR 39 #7669. MR 0246365 (39:7669)
  • [9] H. Robbins and D. Siegmund, Statistical tests of power one and the integral representation of solutions of certain partial differential equations, Bull. Inst. Math. Acad. Sinica 1 (1973), no. 1, 93-120. MR 47 #9737. MR 0321204 (47:9737)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J50, 60J65

Retrieve articles in all journals with MSC: 60J50, 60J65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0494524-0
Keywords: Space-time Wiener process, minimal invariant functions
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society